# SDR AALA200801967

- Difficulty date: July 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 42,996 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT RT NR 3 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT NR 3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
